MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37601
Medical Device Problem Codes Break (1069); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 lot# (b)(6) implanted: (b)(6) 2016 explanted: product type extension product id 3708660 lot# serial# (b)(6) implanted: (b)(6) 2016 explanted: product type extension section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(6), ubd: 21-apr-2020, udi#: (b)(4) ; product id: 3708660, serial/lot #: (b)(6), ubd: 26-mar-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the manufacturer representative (rep) that during the patient's replacement ins, they saw low impedance on the left side, 2-3 pairs.The rep requested assistance with amplitude conversion as the patient's ins was being replaced today; the current ins was depleted, so the rep only had electrode impedances.The caller provided the following settings: left side 2- 3+ 3.6 v, bipolar electrode impedance was marked as "do not use" and value of 227 ohms; right side 10- 11+ 3.5v, 1266 ohms.Troubleshooting was not required.The issue was not resolved through troubleshooting.Tss reviewed that 2-3 pairs were likely not providing therapy, and the pair shouldn't be programmed together, but the caller could consider programming c-2 (796 ohms) or c-3 (751 ohms).Tss provided estimated amplitudes for the left (if the caller used monopolar programming instead of 2-3 pairs) and right sides.The rep stated the patient plans to see a neurologist the next day.Additional information was received later: the rep said the hcp saw the left ext ension frayed. this was the first time the rep had heard about the impedance issue, and they were unsure when it started.The manufacturer representative (rep) provided additional information confirmed with the healthcare provider (hcp), indicating that it was unk nown whether any external factors may have led to or contributed to the issue.The battery was replaced due to normal depletion and was discarded.The extensions remained in the patient.The impedance issue was not resolved, and the patient was not using the contacts with impedance issues.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported it was unknown what led to the frayed extension.There were no actions planned to resolve the issue, but rather the hcp programmed around it.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20318190
Report Number3004209178-2024-19310
Device Sequence Number8005266
Product Code MHY
UDI-Device Identifier00763000384326
UDI-Public00763000384326
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/22/2024
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexMale